# SDR AALA20140117021

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 58,569 hours, 9,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 2 EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
